# SDR GTIA030500

- Difficulty date: June 26, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - RIGHT WING OUTBOARD SLAT EDGE SEAL TORN, FOUND CRACKED CASTING.  REMOVED CASTING.  LOCATED AND DRILLED NEW RIB.  INSTALLED NEW RIB.  (M)
